MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-TOTAL HIP-LF

Medline Industries, LP MEDLINE; DBD-TOTAL HIP-LF
Catalog Number DYNJ901751R
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/28/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the #10 blades in the total hip pack have been breaking.".
 
Additional Manufacturer Narrative
The facility reported that the #10 blades have been breaking, requiring the team to take extra time to search for the missing fragment and an x-ray if the fragment is not retrieved; no fragment retention occurred, and no medical intervention, serious injury, or follow-up care has been reported.The investigation noted that no sample or photo was received, finished good production records were reviewed with no line down situations, deviations, run-without, or non-conformance reports identified, and the finished good pack build was reviewed with no issues noted with placement of the blades that could contribute to the reported issue.At this time, medline was unable to confirm the reported defect, as no physical sample or detailed photographic evidence was provided to support the investigation.The cause was documented as sample required to determine cause, and the division will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-TOTAL HIP-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
rahul kota
three lakes drive
northfield, IL 60093--275
MDR Report Key50829200
Report Number1417592-2026-45557
Device Sequence Number10590051
Product Code OJH
UDI-Device Identifier10198459107573
UDI-Public10198459107573
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ901751R
Device Lot Number25GDA475
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2025
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown